American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Detlev Poguntke. Epimorphisms of compact groups are onto . Proc. Amer. Math. Soc. 26 (1970) 503-504. MR 0263978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John E. Coury. On the measure of zero sets of coordinate functions . Proc. Amer. Math. Soc. 25 (1970) 16-20. MR 0255735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Larry Baggett. Hilbert-Schmidt representations of groups . Proc. Amer. Math. Soc. 21 (1969) 502-506. MR 0237710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Platon C. Deliyannis. Holomorphic imprimitivities . Proc. Amer. Math. Soc. 16 (1965) 228-233. MR 0176350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George W. Mackey. Some remarks on symplectic automorphisms . Proc. Amer. Math. Soc. 16 (1965) 393-397. MR 0177064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert J. Blattner. Positive definite measures . Proc. Amer. Math. Soc. 14 (1963) 423-428. MR 0147580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. J. Price. On an equality involving group characters . Proc. Amer. Math. Soc. 14 (1963) 869-874. MR 0160081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. M. G. Fell. A new proof that nilpotent groups are CCR . Proc. Amer. Math. Soc. 13 (1962) 93-99. MR 0133404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Blattner. A theorem on induced representations . Proc. Amer. Math. Soc. 13 (1962) 881-884. MR 0166621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Morikuni Goto. Note on a topology of a dual space . Proc. Amer. Math. Soc. 12 (1961) 41-46. MR 0125898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Kleppner. On the intertwining number theorem . Proc. Amer. Math. Soc. 12 (1961) 731-733. MR 0131783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Hochschild. The universal representation kernel of a Lie group . Proc. Amer. Math. Soc. 11 (1960) 625-629. MR 0123640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia